Acta Mathematica Academiae Paedagogicae Nyíregyháziensis

Vol. 26, No. 1, 2010 · Contents

J. Gonda:
A basis of the conjunctively polynomial-like Boolean functions

Hanna Uscka-Wehlou:
Continued fractions, Fibonacci numbers, and some classes of irrational numbers

Horst Brunotte:
On real polynomials without nonnegative roots

Tariq Shah and Ehsan Ullah:
Subrings in trigonometric polynomial rings

V. K. Bhat:
Ore extensions over near pseudo-valuation rings

M. K. Aouf and R. M. El-Ashwah and S. M. El-Deeb:
Certain subclasses of uniformly starlike and convex functions defined by convolution

Théodore K. Boni and Firmin K. N'gohisse:
Continuity of the quenching time for a parabolic equation with a nonlinear boundary condition and a potential

Sharief Deshmukh:
Clifford hypersurfaces in a unit sphere

N. K. Agbeko and A. Házy:
An algorithmic determination of optimal measure from data and some applications

László Losonczi:
Production functions having the CES property

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 9 Apr 2010. Last modified: 23 April 2010.

© 2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition